Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kxkrazyman821

Regimen made me worse??!!

Recommended Posts

I'm a little pissed,down,upset,frustrated...all that crap. eusa_boohoo.gif

Im 37,had annoying breakouts start about 8 years ago.Not little ones....big,BIG red things that last for weeks on end.Im not covered and at my worst get about 4-6 things on my face.Uusually they grow on my sides.One or two I can handle,but then I can get one on my left side and then a feww days later I get another one on the other side and then it gets worse.Right now there are 6 on my face.If I can have just one day where my face is perfectly clear.....I would give almost anything.... eusa_pray.gif . My fiancee doesnt notice them and says I look great.I use cover up on them because they get so big and red.I go to the dermatologist when I cant take it and he injects them with a mix of cortisone and something else,then they are gone in 2 days! eusa_clap.gif It bothers me and I cant figure out why I keep getting them.I wash normally and am extremely clean.I have tried EVERYTHING,nothing works....so I tried this regimen.It helped a little.Now I am breaking out in places I never have before and each morning there are new ones.I am thinking of giving it up.I am convinced nothing will help and it really brings me down.I guess this is my curse.I sometimes can go 6-8 months with no big red things,just some little annoying things,I can live with that.I cant live with 4-6 BIG,RED,SWOLLEN looking bee stings on each side of my face.I dont know why they get so big and just stay like that for weeks on end. I'm new here and want help,but I am at my wits end.Should I continue or stop it? ninja.gif

Share this post


Link to post
Share on other sites

welcome to the forum, kxkrazyman821

How long have you been on the regimen? It took me about 5 full months to clear my moderate-severe acne. And I remember in the beginning, I had quite a few breakouts, some nasty ones too doubt.gif I guess my skin was adjusting to all this regimen stuff, it was doing things it had never done before! it was tempting to quit altogether, but I kept with it, as depressing and frustrating as it got.

has your derm suggested anything?

Share this post


Link to post
Share on other sites

confused.gifsad.gifdoubt.gif Uh.....I have only been on it for 3 weeks....I know,I know,I should be give it time and be patient.It's just soooooooooo frustrating.Should I stick with it? I'm afraid of breaking out worse than I ever have.Like I said,I dont get many but what I get lasts a long time. shock.gif

Oh,my derm never says anything except that he doesnt know why I get them.

Share this post


Link to post
Share on other sites

Keep on, keep on it perfect, and wait. Your far to soon to give up, if it doesnt clear you it will help you control it.

Share this post


Link to post
Share on other sites

yes, I would totally continue! It's really all worth it in the end. My 13 year acne is NO MORE! eusa_pray.gif Perseverance. Never skip a day, do the regimen exactly as Dan outlines. Don't add anything, use the products he suggests, and be sure not to irritate your skin in any way. Wait the time he says in between each step, wash your hands in between each step, and always moisturize!

Keep us posted and lots of luck to you! I think you'll do just fine smile.gif

Share this post


Link to post
Share on other sites

Ok,I will keep going and see what happens.I just didnt want to end up getting worse than before I decided to try this.Im frustrated and stressed out.As a teen I got the occaissonal red zit with a whitehead,as an adult,I get these big red things.I have tried all the stuff...Proactiv,Dermafina and every over the counter item you can think of.I hope this works.... eusa_wall.gifeusa_think.gif Thanks 4 the support...

Share this post


Link to post
Share on other sites

First of all, I would double check with a derm to make sure what you have is acne. If you are experience cystic breakouts, or nodules, that might be severe acne that no topical treatment is enough to treat.

In my experience, accutane was what cleared up my severe acne.

On the other hand, the regimen often takes a few months to work well for people with more stubborn cases of acne. Breakouts can happen at any point during the first couple of months. So you might want to stick it out.

Share this post


Link to post
Share on other sites
Guest mishmosh

hold on john.....

Dan, I thought your regimen cleared your acne.

now you say it was accutane

Im confused! wacko.gif

Share this post


Link to post
Share on other sites
I'm a little pissed,down,upset,frustrated...all that crap. eusa_boohoo.gif

Im 37,had annoying breakouts start about 8 years ago.Not little ones....big,BIG red things that last for weeks on end.Im not covered and at my worst get about 4-6 things on my face.Uusually they grow on my sides.One or two I can handle,but then I can get one on my left side and then a feww days later I get another one on the other side and then it gets worse.Right now there are 6 on my face.If I can have just one day where my face is perfectly clear.....I would give almost anything.... eusa_pray.gif . My fiancee doesnt notice them and says I look great.I use cover up on them because they get so big and red.I go to the dermatologist when I cant take it and he injects them with a mix of cortisone and something else,then they are gone in 2 days! eusa_clap.gif  It bothers me and I cant figure out why I keep getting them.I wash normally and am extremely clean.I have tried EVERYTHING,nothing works....so I tried this regimen.It helped a little.Now I am breaking out in places I never have before and each morning there are new ones.I am thinking of giving it up.I am convinced nothing will help and it really brings me down.I guess this is my curse.I sometimes can go 6-8 months with no big red things,just some little annoying things,I can live with that.I cant live with 4-6 BIG,RED,SWOLLEN looking bee stings on each side of my face.I dont know why they get so big and just stay like that for weeks on end. I'm new here and want help,but I am at my wits end.Should I continue or stop it?  ninja.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×